Journal of the Mathematical Society of Japan

Computation of invariants in the theory of cyclotomic fields

Kenkichi IWASAWA and Charles C. SIMS

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 18, Number 1 (1966), 86-96.

Dates
First available: 11 December 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1260541355

Digital Object Identifier
doi:10.2969/jmsj/01810086

Mathematical Reviews number (MathSciNet)
MR0202700

Zentralblatt MATH identifier
0141.04901

Subjects
Primary: 10.66

Citation

IWASAWA, Kenkichi; C. SIMS, Charles. Computation of invariants in the theory of cyclotomic fields. Journal of the Mathematical Society of Japan 18 (1966), no. 1, 86--96. doi:10.2969/jmsj/01810086. http://projecteuclid.org/euclid.jmsj/1260541355.


Export citation